Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Abdominal pain, nausea. Using contraception. What is the problem?

Good After noon. I am having a problem and my GP isn t really listening to what I am trying to explain and I am now getting very stressed about it. I have 3 different kinds of contraception previously. At age 16, i took the tablets for about 6 months, in 2007 for 1 year I had the quarterly injections and from July 2011 to sept 2012 I had the implant. Since I ve taken it out my period returned october 12th, since then my partner and I have been trying to have a baby. However since my period started in October I ve been having a pain in my right abdomen , it comes and goes but sometimes the spot just feels really sore. The pain goes from mild to slightly unbearable from time to time and during this time I sometimes feel nautious. I have complained to my GP on numerous occasion and without any checks they ll say it s either a bladder infection or ovulation pain. I have even informed them that on one occasion I was informed that I should have a TV Ultra sound , however it has fallen on deaf ears. Both my partner and I are getting stressed about this and not having an answer to any checks done to determine what my problem is. Could please you advise??
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
First of all don't worry and relax,get a TVS ultrasound as was advices to you or get a whole abdomen sonography done. The causes of pain with nausea can be due to appendicitis or small stone in the urinary tract or ovulation or a cyst in the ovary. With the sonography and a simple urine test to rule out urinary infection might give an answer to your queries ,so get them done and consult your doctor for further advice.
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor